# SDR ASAA2020052732759

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,816 hours, 8,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING VTK CYCLES ON AND OFF CAPT SIDE DU. THE FMC IS REMOVED FROM THE SELECTION IN MENU. GROUNDED - YES. RESET POWER TO AIRCRAFT. VTK MESSAGE EXTINGUISHED IN BOTH CAPT & F/O DU'S AND FMC PROMPT RESTORED TO CDU MENUS. FMC OPS NRML REF FIM 34-61 TASK 801, NO FAULTS REMAIN.
